# SDR MASA2011031402139

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 20,989 hours, 14,478 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD SYS 2 QTY IMMEDIATELY AFTER TOUCH DOWN.  SYSTEM 2 LINE RUPTURED AND SYSTEM RAN DRY.  MX R2 NR 2 EDP, NR 2 ACCUMULATOR, NR 2 HYD PRESSURE LINE AND 4 FILTERS.
